# SDR AUS20010798

- Difficulty date: July 24, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31032173
- Condition: Cracked
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE OIL PUMP HOUSING CRACKED.
